MAUDE Adverse Event Report: ACUMED, LLC 40MM, 2.5 MICRO ACUTRAK 3® BONE SCREW; SCREW, FIXATION, BONE

ACUMED, LLC 40MM, 2.5 MICRO ACUTRAK 3® BONE SCREW; SCREW, FIXATION, BONE
Model Number 3051-25040
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.
 
Event or Problem Description
It was reported that the screw allegedly broke and is left in the patient.There was no reported delay or further adverse effects to the patient.

Brand Name
40MM, 2.5 MICRO ACUTRAK 3® BONE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key22908288
Report Number3025141-2025-00441
Device Sequence Number8814160
Product Code HWC
UDI-Device Identifier10806378120800
UDI-Public10806378120800
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3051-25040
Device Catalogue Number3051-25040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown